# SDR FDEA201909182704

- Difficulty date: September 18, 2019
- Submitted: December 13, 2019
- Operation: Air carrier
- Aircraft: N528FE
- Make and model: Doug MD-11F
- Aircraft serial: 48623
- Aircraft time: 65,994 hours, 14,102 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: APB74411
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CARGO COMPT UNDER FLOOR NEAR STA 1210 AT RBL 105 STRUCTURE  EXFOLIATED. REPAIRED UPPER CARGO COMP FLOOR CORROSION AT STATION 1210 RBL105 REF  E.A 1-  5730-T0350234 P2. TITLED "WING-PLATES AND SKINS-CENTER WING-UPPER SKIN-REWORK"   ALONG WITH JPF ITEMS 1 TO 10.
